An Implicit Representation of Infinite Sequences of Terms

Giegerich R, Ohlebusch E (1991)
Bulletin of the EATCS 43: 174-182.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Bulletin of the EATCS
Band
43
Seite
174-182
PUB-ID

Zitieren

Giegerich R, Ohlebusch E. An Implicit Representation of Infinite Sequences of Terms. Bulletin of the EATCS. 1991;43:174-182.
Giegerich, R., & Ohlebusch, E. (1991). An Implicit Representation of Infinite Sequences of Terms. Bulletin of the EATCS, 43, 174-182.
Giegerich, R., and Ohlebusch, E. (1991). An Implicit Representation of Infinite Sequences of Terms. Bulletin of the EATCS 43, 174-182.
Giegerich, R., & Ohlebusch, E., 1991. An Implicit Representation of Infinite Sequences of Terms. Bulletin of the EATCS, 43, p 174-182.
R. Giegerich and E. Ohlebusch, “An Implicit Representation of Infinite Sequences of Terms”, Bulletin of the EATCS, vol. 43, 1991, pp. 174-182.
Giegerich, R., Ohlebusch, E.: An Implicit Representation of Infinite Sequences of Terms. Bulletin of the EATCS. 43, 174-182 (1991).
Giegerich, Robert, and Ohlebusch, Enno. “An Implicit Representation of Infinite Sequences of Terms”. Bulletin of the EATCS 43 (1991): 174-182.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar